Thrush

Liabet

Member
Standard Member
Jul 10, 2014
19
12
3
37
Hi

Just wondering, has anyone else experienced thrush since taking duromine?
I've only had it once or twice before while taking antibiotics, but ever since my second week on Duromine I have been getting it. Just wondering if it is duromine causing it or something else
 

Audrey3

Moderator
Premium Member
Nov 21, 2013
232
136
43
45
Hi

Just wondering, has anyone else experienced thrush since taking duromine?
I've only had it once or twice before while taking antibiotics, but ever since my second week on Duromine I have been getting it. Just wondering if it is duromine causing it or something else
Hi Liabet. Antibiotics is one of the most common causes of thrush, but there are a lot of other things that can cause it. I have not heard of Duromine causing thrush yet. It may be because you changed your diet? Some foods are not recommended if you are susceptible to thrush. Try taking good bacteria, like yogurt. Hope it gets better for you soon!
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Yes, I am also familiar with this annoying disorder :confused:
I know that a lot of usual things you wouldn't think of can cause thrush... Audrey what foods specifically can provoke it, would you please tell?
Liabet, it can be caused even by nervousness or water from a cooler(((
 

Liabet

Member
Standard Member
Jul 10, 2014
19
12
3
37
Thanks Audrey.
I wonder if it is my body reacting to a diet change, as I've never had it before except while taking antibiotics. I started taking a probiotic yogurt so hopefully that will help :)
 

Audra Blue

Member
Standard Member
Aug 31, 2014
9
12
3
54
Thanks Audrey.
I wonder if it is my body reacting to a diet change, as I've never had it before except while taking antibiotics. I started taking a probiotic yogurt so hopefully that will help :)
Hi Liabet

A quick and natural cure for thrush is to bathe/wash your girly bits in warm water with a generous helping of apple cider vinegar in the water. Make sure it has the "mother" in it, which is the cloudy residue of the vinegar. It will balance out your bacteria level and clear up the thrush a lot more quickly than just eating yoghurt. Don't worry about any residual smell. That will disappear very quickly after you dry yourself off. Wear cotton panties and clothes that aren't tight and eat lots of green leafy things - even a green smoothie a day will do you a lot of good. It will give you a huge boost of nutrients without the calorie load and will balance out your intestinal flora as well.
 
  • Like
Reactions: BlackJellyBeans

BlackJellyBeans

New Member
Standard Member
Jan 12, 2015
1
0
1
Hi

Just wondering, has anyone else experienced thrush since taking duromine?
I've only had it once or twice before while taking antibiotics, but ever since my second week on Duromine I have been getting it. Just wondering if it is duromine causing it or something else
Yes I started on 10th Jan and thrush symptoms are worse each day! Bugger I was hoping it wasn't this causing this. Trying the apple cider vinegar wash & I'll grab some yoghurt - cheers for posting